# SDR YENA201709060743

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 48,583 hours, 16,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN THE FLIGHT DECK AFTER INITIAL THRUST REDUCTION AFTER TAKEOFF.   CABIN CREW DID NOT NOTICE ANY ODOR. STRONG ODOR THROUGHOUT AIRCRAFT DURING DECENT.  PERFORMED AN INSPECTION OF THE NR 1 AND 2 ENGINES FOR EXTERNAL OIL LEAKS AND CORRECT SERVICING. ALL CHECKED NORMAL.  APU OFF DURING TIME OF EVENT.  AIRCRAFT OK FOR SERVICE.
